Get your dog care questions answered by Experts
Thank you for using Just Answer. My name is Rebecca; I am a veterinarian. Please give me a moment to type my answer.
I am sorry to hear you are worried about your Australian Shepherd.Is he on any medication for his seizures?
Increased thirst, and heavy breathing can be a sign of a condition called Cushing's disease, but that would not be common in a dog his age. It could be due to side effects of medication, so it will help to know if he is on any medications or supplements for his seizures.
I might start by having a urinalysis done by your veterinarian, to check for something like a UTI, urinary tract infection.
I am so sorry I was not online when you got back to me.I would begin with a urinalysis, to see if he has a bladder infection causing him to urinate in the house. Blood tests might also be helpful in determining why he is thirsty.
I have not heard back from you; how is he doing?Please let me know if this was helpful and what other questions I can answer.